0
2013
Impact Factor

Jinrong Bao

Loughborough, Leicestershire, LE11 3TU, United Kingdom
School of Mathematics, Loughborough University

Publications:

Bolsinov A. V., Bao J.
A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras
2019, vol. 24, no. 3, pp.  266-280
Abstract
The goal of the paper is to explain why any left-invariant Hamiltonian system on (the cotangent bundle of) a 3-dimensonal Lie group $G$ is Liouville integrable. We derive this property from the fact that the coadjoint orbits of $G$ are two-dimensional so that the integrability of left-invariant systems is a common property of all such groups regardless their dimension.
We also give normal forms for left-invariant Riemannian and sub-Riemannian metrics on 3-dimensional Lie groups focusing on the case of solvable groups, as the cases of $SO(3)$ and $SL(2)$ have been already extensively studied. Our description is explicit and is given in global coordinates on $G$ which allows one to easily obtain parametric equations of geodesics in quadratures.
Keywords: Integrable systems, Lie groups, geodesic flow, left-invariant metric, sub-Riemannian structure
Citation: Bolsinov A. V., Bao J.,  A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras, Regular and Chaotic Dynamics, 2019, vol. 24, no. 3, pp. 266-280
DOI:10.1134/S156035471903002X

Back to the list